# SDR DALA2025101307475

- Difficulty date: October 1, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 128,042 hours, 18,507 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 CORROSION ON SHEAR TIE AT STA 1562 BETWEEN S-38L AND S-38R,   REPLACED SHEAR TIE REF BAC DWG 146T1223 (1228789)
